×

Existence and unboundedness of positive solutions for singular boundary value problems on half-line. (English) Zbl 1036.34027

Here, the author gives some existence results on positive solutions to singiular boundary value problems on the half-line for a class of second-order differential equations. He gives also some sufficient conditions to guarantee the boundedness or unboundedness of solutions.
The method used is a generalization of a fixed-point theorem in a special cone.

MSC:

34B16 Singular nonlinear boundary value problems for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; O’regan, D., Second-order boundary value problems of singular type, J. math. anal. appl., 226, 414-430, (1998) · Zbl 0932.34020
[2] Agarwal, R.P.; O’Regan, D., Nonlinear superlinear singular and nonsingular second order boundary value problems, J. different. eqs., 143, 60-95, (1998) · Zbl 0902.34015
[3] Lan, K.; Webb, J.L., Positive solutions of semilinear differential equations with singularities, J. different. eqs., 148, 407-421, (1998) · Zbl 0909.34013
[4] Liu, X.; Yan, B., Boundary-irregular solutions to singular boundary value problems, Nonlinear anal. (TMA), 32, 633-646, (1998) · Zbl 0941.34010
[5] Wei, Z., Positive solutions of singular sublinear second order boundary value problems, Syst. sci. math. sci., 11, 1, 82-88, (1998) · Zbl 0902.34020
[6] Chen, S.Z.; Zhang, Y., Singular boundary value problems on a half-line, J. math. anal. appl., 195, 449-468, (1995) · Zbl 0852.34019
[7] Yan, B., Boundary value problems on the half-line with impulses and infinite delay, J. math. anal. appl., 259, 94-114, (2001) · Zbl 1009.34059
[8] Guo, D.; Lakshmikantham, V., Nonlinear problems in abstract cones, (1988), Academic Press, Inc New York · Zbl 0661.47045
[9] Corduneanu, C., Integral equations and stability of feedback systems, (1973), Academic Press New York · Zbl 0268.34070
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.